Profil

PODOLSKIJ Mark

University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)

ORCID
0000-0002-3302-2455
Main Referenced Co-authors
Basse-O'Connor, Andreas (3)
PILIPAUSKAITE, Vytauté  (2)
AMORINO, Chiara  (1)
Basse-O'connor, Andreas (1)
Belomestny, Denis (1)
Main Referenced Keywords
Statistics and Probability (6); Lévy processes (3); Applied Mathematics (2); Modeling and Simulation (2); Quadratic variation (2);
Main Referenced Disciplines
Mathematics (15)

Publications (total 15)

The most downloaded
137 downloads
CIOLEK, G., MARUSHKEVYCH, D., & PODOLSKIJ, M. (2020). On Dantzig and Lasso estimators of the drift in a high dimensional Ornstein-Uhlenbeck model. Electronic Journal of Statistics, 14 (2), 4395-4420. doi:10.1214/20-EJS1775 https://hdl.handle.net/10993/45475

The most cited

13 citations (Scopus®)

Mazur, S., Otryakhin, D., & PODOLSKIJ, M. (2020). Estimation of the linear fractional stable motion. Bernoulli, 26 (1), 226–252. doi:10.3150/19-BEJ1124 https://hdl.handle.net/10993/45359

Belomestny, D., PILIPAUSKAITE, V., & PODOLSKIJ, M. (In press). Semiparametric estimation of McKean-Vlasov SDEs. Annales de l'Institut Henri Poincaré. B, Probabilités et statistiques.
Peer reviewed

Mies, F., & PODOLSKIJ, M. (In press). Estimation of mixed fractional stable processes using high-frequency data. Annals of Statistics. doi:10.1214/23-AOS2312
Peer Reviewed verified by ORBi

Basse-O'Connor, A., & PODOLSKIJ, M. (In press). Asymptotic theory for quadratic variation of harmonizable fractional stable processes. Theory of Probability and Mathematical Statistics. doi:10.1090/tpms/1203
Peer Reviewed verified by ORBi

AMORINO, C., HEIDARI, A., Pilipauskaitė, V., & PODOLSKIJ, M. (September 2023). Parameter estimation of discretely observed interacting particle systems. Stochastic Processes and Their Applications, 163, 350 - 386. doi:10.1016/j.spa.2023.06.011
Peer Reviewed verified by ORBi

Christensen, K., Nielsen, M. S., & PODOLSKIJ, M. (July 2023). High-dimensional estimation of quadratic variation based on penalized realized variance. Statistical Inference for Stochastic Processes, 26 (2), 331 - 359. doi:10.1007/s11203-022-09282-8
Peer Reviewed verified by ORBi

Ljungdahl, M. M., & PODOLSKIJ, M. (June 2022). Multidimensional parameter estimation of heavy-tailed moving averages. Scandinavian Journal of Statistics, 49 (2), 593 - 624. doi:10.1111/sjos.12527
Peer Reviewed verified by ORBi

Ivanovs, J., & PODOLSKIJ, M. (2022). Optimal estimation of the supremum and occupation times of a self-similar Lévy process∗. Electronic Journal of Statistics, 16 (1), 892 - 934. doi:10.1214/21-EJS1928
Peer Reviewed verified by ORBi

Heiny, J., & PODOLSKIJ, M. (August 2021). On estimation of quadratic variation for multivariate pure jump semimartingales. Stochastic Processes and Their Applications, 138, 234 - 254. doi:10.1016/j.spa.2021.04.016
Peer Reviewed verified by ORBi

Basse-O'Connor, A., PILIPAUSKAITE, V., & PODOLSKIJ, M. (2021). Power variations for fractional type infinitely divisible random fields. Electronic Journal of Probability, 26, 1-35. doi:10.1214/21-EJP617
Peer Reviewed verified by ORBi

Basse-O'connor, A., Grønbæk, T., & PODOLSKIJ, M. (2021). Local asymptotic self-similarity for heavy tailed harmonizable fractional Lévy motions. ESAIM: Probability and Statistics, 25, 286 - 297. doi:10.1051/ps/2021011
Peer Reviewed verified by ORBi

Ljungdahl, M., & PODOLSKIJ, M. (2020). A minimal contrast estimator for the linear fractional stable motion. Statistical Inference for Stochastic Processes, 23, 381–413. doi:10.1007/s11203-020-09216-2
Peer Reviewed verified by ORBi

Basse-O'Connor, A., Thäle, C., & PODOLSKIJ, M. (2020). A Berry-Esseén theorem for partial sums of functionals of heavy-tailed moving averages. Electronic Journal of Probability, 25 (31), 1–31. doi:10.1214/20-EJP435
Peer Reviewed verified by ORBi

CIOLEK, G., MARUSHKEVYCH, D., & PODOLSKIJ, M. (2020). On Dantzig and Lasso estimators of the drift in a high dimensional Ornstein-Uhlenbeck model. Electronic Journal of Statistics, 14 (2), 4395-4420. doi:10.1214/20-EJS1775
Peer Reviewed verified by ORBi

Mazur, S., Otryakhin, D., & PODOLSKIJ, M. (2020). Estimation of the linear fractional stable motion. Bernoulli, 26 (1), 226–252. doi:10.3150/19-BEJ1124
Peer reviewed

PODOLSKIJ, M., Veliyev, B., & Yoshida, N. (2020). Edgeworth expansion for Euler approximation of continuous diffusion processes. Annals of Applied Probability, 30 (4), 1971–2003. doi:10.1214/19-AAP1549
Peer Reviewed verified by ORBi

Contact ORBilu